# SDR SWIA201229981

- Difficulty date: March 6, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 23,739 hours, 20,952 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED WARNING MESSAGES FOR GEAR DISAGREE AND NOSE DOOR.  (FLT 6389)  NLG PROXIMITY SENSOR BRACKET BENT.  REPLACED WITH NEW NLG PROXIMITY SENSOR BRACKET.
